


default search action
"Existence of nash equilibria for constrained stochastic games."
Jorge Alvarez-Mena, Onésimo Hernández-Lerma (2006)
- Jorge Alvarez-Mena, Onésimo Hernández-Lerma:
Existence of nash equilibria for constrained stochastic games. Math. Methods Oper. Res. 63(2): 261-285 (2006)

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.